# SDR UIEA2014122400663

- Difficulty date: December 24, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 74,341 hours, 22,085 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006286F
- Part serial: 0191
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, ENG CONFIG, EICAS MSG CAME ON TWICE DUE TO FUEL IMBALANCE BUT IMBALANCE RETURNED.  LT TANK WOULD GO LOW & RT TANK HIGH.  EACH TIME, FUEL CONFIG, MSG WOULD COME ON.  R & R LT AUX TANK OVERRIDE FUEL BOOST PUMP IAW AMM 28-22-06.  OPERATIONS CHECKED LT AUX OVERRIDE PUMP IAW AMM 28-22-05, NO LEAKS OR DEFECTS NOTED.
